# SDR CA001027005

- Difficulty date: October 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737-200
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Part number: 69702513
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACCOMPLISHING D CHECK ON US REGISTERED B737 IT WAS NOTED THAT LEFT HAND AND RIGHT HAND AFT HORIZ STAB ATTACH POINT BOLTS FOUND ONLY HAND TIGHT. UPON FURTHER INVESTIGATION ALL THREE BOLTS AFT ON R/H HORIZ STAB AND ALL THREE BOLTS AFT LT HORIZ STAB HAVE WEAR/FRETTING, PITTING AND LIGHT CORROSION ON THE SHAFTS INDICATING IMPROPER TORQUE VALUE.
